# SDR LR7A9980

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3393943
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 INSPECTION PER HSP5372 (SP-72), FOUND FS 617 RT STRUT SUPPORT FITTING CRACKED AT WL 150.  REPLACED FITTING IAW SRM SMP 583-53-40-01 AND DWG 339394-3.
